# SDR UALA2012110706387

- Difficulty date: November 7, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 50,045 hours, 6,081 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 6F16931501
- Condition: Chafed
- Location: Fire Loop
- Component: Wire Harness
- Component part number: 421102
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STATUS MESSAGE.  FIRE LOOP 2 RIGHT ENGINE - FOUND WIRES W0656-1001R-16 CHAFED THROUGH SHIELD TO CENTER CONDUCTOR AND W0656-1002R-16 CHAFED THROUGH TO SHIELD.  NEEDS APPROX 30FT OF BMS13-55T4C1G16.  REF IPC71-00-01-751C ITEM 120 PCN 566-1480.
